# SDR ALG2001F00008

- Difficulty date: June 18, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N701AL
- Make and model: Skrsky S76
- Aircraft serial: 760238
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF RT MAIN GEAR RETRACT UNSAFE LIGHTS.  ADJUSTED UPLOCK PROXIMITY SWITCH ON RT MAIN GEAR, PERFORMED RETRACTION TEST.  NO DEFECTS NOTED.
